# SDR ABXA2022040238

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 107,206 hours, 31,191 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: 154DN2
- Part serial: EGNG6858
- Condition: None
- Location: Right Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG EEC INOP LIGHT ILLUMINATED WITH ASSOCIATED RT ENG EEC EICAS MESSAGE DISPLAYED DURING T.O. ROLL. ABORTED TAKE OFF AND AIRCRAFT RETURNED TO BLOCK. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLESHOT RT EEC SYSTEM. REMOVED OLD, THEN INSTALLED NEW R/H ELECTRICAL T.12 SENSOR PER AMM 73-21-06. TEST OF R/H SENSOR AND EEC OK PER AMM 73-21-07. CONDUCTED TEST 3, 4, 11 PER AMM 71-00-00/501, ALL TESTS PASSED. A/C REMAINS ETOPS 180, AIRCRAFT RETURNED TO SERVICE.
